# SDR AALA20070542

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT LEFT NUMBER TWO DOOR INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
